Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

The adaption problem for approximating linear operators


Authors: Mark A. Kon and Erich Novak
Journal: Bull. Amer. Math. Soc. 23 (1990), 159-165
MSC (1985): Primary 65J10, 68Q25
MathSciNet review: 1028139
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 65J10, 68Q25

Retrieve articles in all journals with MSC (1985): 65J10, 68Q25


Additional Information

DOI: http://dx.doi.org/10.1090/S0273-0979-1990-15924-5
PII: S 0273-0979(1990)15924-5